# SDR REXA201808220711

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 21,655 hours, 21,722 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MASK LEAKED AND DOES NOT SEAL ON THE FACE.  REMOVED  AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12. PERFORMED AN OPS TEST IAW 35-10-00-710-801. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
